# SDR SIMA20140529007

- Difficulty date: May 29, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 LT AISLE PROXIMITY LIGHT STRIP CONNECTOR ON ACFT SIDE BROKEN OFF.  REPAIRED NR 1 AISLE LIGHT STRIP CONNECTOR SP9019 ACFT SIDE IAW SWPM 20-00-03, 20-21-00 & WM 91-10-02.
